Translator Disclaimer
2020 Disjoinable Lagrangian tori and semisimple symplectic cohomology
Yin Li
Algebr. Geom. Topol. 20(5): 2269-2335 (2020). DOI: 10.2140/agt.2020.20.2269

Abstract

We derive constraints on Lagrangian embeddings in completions of certain stable symplectic fillings whose symplectic cohomologies are semisimple. Manifolds with these properties can be constructed by generalizing the boundary connected sum operation to our setting, and are related to birational surgeries like blow-downs and flips. As a consequence, there are many nontoric (noncompact) monotone symplectic manifolds whose wrapped Fukaya categories are proper.

Citation

Download Citation

Yin Li. "Disjoinable Lagrangian tori and semisimple symplectic cohomology." Algebr. Geom. Topol. 20 (5) 2269 - 2335, 2020. https://doi.org/10.2140/agt.2020.20.2269

Information

Received: 28 April 2017; Revised: 26 June 2019; Accepted: 7 December 2019; Published: 2020
First available in Project Euclid: 10 November 2020

MathSciNet: MR4171567
Digital Object Identifier: 10.2140/agt.2020.20.2269

Subjects:
Primary: 53D05, 53D35, 53D37, 53D40, 53D45

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
67 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 5 • 2020
MSP
Back to Top